# SDR AALA202202071973

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 16,403 hours, 6,326 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WINDSHIELD ARCING, QRH PROCEDURE COMPLETED. MAINTENANCE INSPECTED THE LEFT WINDSHIELD AN NO DAMAGE WAS NOTED  FOUND LEFT WINDSHIELD SENSOR BAD AND SWAPPED TO OPTIONAL SENSOR 3 PER TSM 30-42-00-810-A AND ASM 30-42-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 30-42-00-7710-001-A.
